# SDR AWXA200301177

- Difficulty date: September 13, 2003
- Submitted: October 9, 2003
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- Aircraft time: 67,197 hours, 26,513 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N518048
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-09 CHECK 3 EACH CRACKS WERE FOUND AT FASTENER HOLES ON CABIN FLOOR SUPPORT ANGLE BETWEEN BS 1200 TO BS 1210, BL 0.  MAINTENANCE REMOVED CRACKED FLOOR SUPPORT ANGLE AT BS 1200 TO BS 1210, BL 0; FABRICATED A NEW REPLACEMENT ANGLE; INSTALLED REPAIR PART IAW B757-200 SRM 53-00-51, PG 214-215 FIG 204.
